# SDR QXEA0001120

- Difficulty date: April 12, 2000
- Submitted: April 20, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE NACELLE SKIN BENT AND RIVET PULLED THROUGH, BELOW STUBWING, AT FORWARD CORNER BY NOSE COWL.  REPAIRED IAW FOKKER SRM 51-11-8 AND SRM 54-02-02, PAGE 2, FIGURE 1.
